A short proof of local regularity of distributional solutions of Poisson’s equation
Poisson方程分布解局部正则性的一个简短证明
作者: Giovanni Di FrattaAlberto Fiorenza
刊名: Proceedings of the American Mathematical Society, 2020, Vol.148 (5), pp.2143-2148
来源数据库: American Mathematical Society Journal
DOI: 10.1090/proc/14895
原始语种摘要: We prove a local regularity result for distributional solutions of Poisson's equation with $ L^p$ data. We use a very short argument based on Weyl's lemma and the Riesz-Fréchet representation theorem.
全文获取路径: AMS 
分享到:

×
关键词翻译
关键词翻译
  • short 短的
  • local 局部的
  • regularity 规则性
  • Poisson 泊松
  • argument 自变量
  • prove 实验
  • representation 表现
  • proof 证明
  • theorem 定理
  • based 基于